# SDR UALA2011120706726

- Difficulty date: December 6, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757-21B
- Aircraft serial: 26709
- Aircraft time: 61,110 hours, 21,645 cycles
- Engine: Pwa PW2037
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FRAME AT BS 1380 AND RBL 20 IS CORRODED.  MAJOR REPAIR ACCOMPLISHED.  REMOVED EXISTING CORROSION AND FABRICATED A REPAIR ANGLE, AND PLUGGED 2 EACH OVERSIZED HOLES AND INSTALLED REPAIR PER REO G14321, REV A, AND EC-RA 5310-05424 ON NON ROUTINE 28367.  PER EC-RA 5310-05424, A NEW 8100-9 MUST BE ISSUED, AFTER ANALYSIS WITHIN 24 MONTHS 08562505DEC2011.  THIS AIRCRAFT WILL BECOME UNAIRWORTHY UNLESS A NEW FAA FORM 8100-9 IS ISSUED ON OR BEFORE 05DEC2013.
